| Model Number |
VLOCL0615 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: vlocl0615, vlocl0615 v-loc* 180 2-0 grn 30cm v20 (lot#:a5h1610vy) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a procedure, while suturing or preparing the suture after patient incision, on the second suture, the needle bent, the needle detached, and the needle did not fall into the patient cavity.Also, while suturing, the suture broke in the middle.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Correction: d10 d10 concomitant products: vlocl2105, vlocl2105 v-loc* 180 2-0 grn 15cm gs22 (lot#:a5f1682vy) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: b5, g3, h6 (fdm) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a laparoscopic procedure, while suturing or preparing the suture after patient incision, on the second suture, the needle bent, the needle detached, and the needle did not fall into the patient cavity.Also, while suturing, the suture broke in the middle.No patient complications have been reported as a result of this event.